Topological Structure of Quasi-Partial b-Metric Spaces


Abstract views: 54 / PDF downloads: 57

Authors

  • Poonam Rani Department of Mathematics, Manav Rachna International Institute of Research and Studies, Faridabad, Haryana, India
  • Arti Sexana Department of Mathematics, Manav Rachna International Institute of Research and Studies, Faridabad, Haryana, India
  • Pragati Gautam Department of Mathematics, Nehru College, Delhi, India

Keywords:

Topological Structure, Metric Spaces, b-Metric Spaces, fixed point theorem

Abstract

In this paper we discuss the topological properties of quasi-partial b-metric spaces. The notion of quasi-partial b-metric space was introduced and fixed point theorem and coupled fixed point theorem on this space were studied. Here the concept of quasi-partial b-metric topology is discussed and notion of product of quasi-partial b-metric spaces is also introduced.

Downloads

Published

15-03-2020

How to Cite

Poonam Rani, Arti Sexana, & Pragati Gautam. (2020). Topological Structure of Quasi-Partial b-Metric Spaces. International Journal of Mathematics And Its Applications, 8(1), 143–147. Retrieved from http://ijmaa.in/index.php/ijmaa/article/view/186

Issue

Section

Research Article